# SDR 97ZZZX3094

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5153R
- Make and model: Cessna TR182
- Aircraft serial: R18200637
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Deteriorated
- Location: Avionics Cooling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AVIONICS INSTALLATION, AVIONICS COOLING DUCT FROM AIR INLET ON SIDE OF AIRCRAFT TO COOLING PANS ON LEFT AND RIGHT SIDE OF RADIOS WAS FOUND COMPLETELY DETERIORATED. THE BLACK FABRIC OF THE HOSE HAD ROTTED LEAVING STRIPS OF FABRIC HANGING BEHIND PANEL.  IT APPEARS THE AIRCRAFT WAS OPERATED NEAR SALT WATER CAUSING THE INTERIOR WIRE SUPPORTING THE HOSE TO RUST COMPLETELY THROUGH IN SEVERAL PLACES.  THE RUSTED SPRING WIRE WAS FOUND RUBBING ON ELECTRICAL WIRES AND HOSES CAUSING A HAZARD.
